# SDR 05FDEA02127

- Difficulty date: July 28, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 71,282 hours, 26,137 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: AEH72733
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-2750-82100A FLIGHT CONTROL-FLAP-REPLACMENT OF FLAP CONTROL BRACKET.  COMPLIED WITH EA 8-2750-82100A.  FLIGHT CONTROL FLAP REPLACMENT OF LWR CONTROL BRACKET.
